RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 256, Number 2, Pages 269–272 (Mi dan44157)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Groups with a finite number of constructivizations

S. S. Goncharov

Institute of Mathematics, Siberian Branch of USSR Academy of Sciences, Novosibirsk

Full text: PDF file (461 kB)

Bibliographic databases:
UDC: 517.15
Presented: С. Л. Соболев
Received: 03.09.1980

Citation: S. S. Goncharov, “Groups with a finite number of constructivizations”, Dokl. Akad. Nauk SSSR, 256:2 (1981), 269–272

Citation in format AMSBIB
\Bibitem{Gon81}
\by S.~S.~Goncharov
\paper Groups with a finite number of constructivizations
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 256
\issue 2
\pages 269--272
\mathnet{http://mi.mathnet.ru/dan44157}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0600943}
\zmath{https://zbmath.org/?q=an:0496.20021}


Linking options:
  • http://mi.mathnet.ru/eng/dan44157
  • http://mi.mathnet.ru/eng/dan/v256/i2/p269

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. B. Fokina, “Algoritmicheskie svoistva modelei signatury s dvumya odnomestnymi funktsionalnymi simvolami”, Vestn. NGU. Ser. matem., mekh., inform., 8:1 (2008), 90–101  mathnet
  • Number of views:
    This page:14
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019